Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 78613, 13 pages

Explicit isomorphisms of real Clifford algebras

Department of Mathematics, Faculty of Science, Anadolu University, Eskisehir 26470, Turkey

Received 13 March 2005; Revised 6 January 2006; Accepted 27 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Değırmencı and Ş. Karapazar, “Explicit isomorphisms of real Clifford algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 78613, 13 pages, 2006. doi:10.1155/IJMMS/2006/78613